On Air
Showbiz Music & Gossip A full round up to today's entertainment and showbiz news with our resident 'girl about town'
Alexis Arquette in an undated photo.

Alexis Arquette dead at 47 of reported heart attack; actress also had battle with HIV

21 September 2016 Entertainment News

Fourth Estate Staff

Los Angeles, CA, United States (4E) – Forty-seven-year-old Alexis Arquette recently passed away and according to the latest reports, her cause of death heart attack but it was also revealed that she has been battling HIV.

The transgender actress has been in the acting business for more than a decade and has been featured in more than 50 films. She is best known for her roles in “Last Exit To Brooklyn.” Aside from dying of a heart attack, the documents surrounding her death revealed that she has been battling HIV for 29 years. HIV has been noted as an underlying cause of death. It was also stated that the actress suffered from a bacterial infection of the heart three weeks before she died on September 11.

Arquette's brother Robert posted on his Facebook page: "Our brother Robert, who became our brother Alexis, who became our sister Alexis, passed this morning September 11 at 12:32 a.m. He was surrounded by all of his brothers and sisters, and one of his nieces and several other loved ones…As per his wishes, we cheered at the moment that he transitioned to another dimension."

The other brother of Arquette , David, took to Twitter to talk about the transgender actress. Her sister, Patricia, also took to Twitter to say, “To My first best friend – Cosmic Dancer.” Patricia also posted a YouTube clip of the song.

Arquette transitioned into a woman in the early 2000s . However, in the death certificate, her original name, Robert Alexis Arquette , was written. Her gender was also listed as male.

The family of Arquette has not yet commented on the HIV report. They did, however, asked fans to donate money to organizations that support the LGBTQ community instead of sending them flowers and gifts as their way of offering their condolences.